# SDR SWAA2021102519444

- Difficulty date: September 18, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION Z ANGLE LOCATED BTW BS 294 TO BS 328 RBL 62 WL 208.1 AT FWD GALLEY AREA ; 2021-429972 / [13] REPLACED Z ANGLE LOCATED BTW BS 294 TO BS 328 RBL62; WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 TEM 9; [14] VERIFIED STEP 13. COMPLETED REPLACED Z ANGLE LOCATED BTW BS 294 TO BS 328 RBL62; WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 TEM 9
